# SDR ZKFR201111153188D

- Difficulty date: November 15, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 684 hours, 420 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32914824
- Part serial: 195
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 684 hours, 420 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK FAILED IN FLIGHT WHEN THROTTLES PULLED TO IDLE.  R & R LT PACK PRESSURE RELIEF SHUTOFF VALVE (PRSOV).  SYS OPS CHECKS GOOD.
